# SDR IPXA2016020398862

- Difficulty date: January 10, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01122
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R3 DOOR AFT LOWER JAMB SKIN CRACKED BETWEEN BS 1305.250 AND 1315.420.  ACCOMPLISHED PERMANENT REPAIR ON R3 DOOR AFT LOWER JAMB SKIN BETWEEN BS 1305.250 AND 1315.420 ABOVE Z=-19.00 IAW VT-SAA EA 011-5310-01-A6056, REV I/R AND EO MD11-5310-59657-A.
